Results 1 to 3 of 3

Thread: Going Crazy!

  1. #1

    Default Going Crazy!

    Hi,
    Some of you know my situation from other posts but basically I have been getting faint BFP's for about a week, went to Doctor's and had a b/t two days ago and got results yesterday
    Have become a poas addict and have since done two more tests, both still coming up with faint lines, is this a bad sign, shouldn't the line be getting darker? I am supposed to be 5wks, 3 days.
    Any help appreciated!
    Thanks


  2. #2

    Join Date
    Oct 2005
    Location
    Melb Aust
    Posts
    290

    Default

    Candence I wanted to start off by saying congratulations. The girls in the clomid forum are going to be estatic. As for the line getting darker maybe it is still very early to notice any great changes. Make sure you pop in to say hi now and then.

    Lots of Love Linda

  3. #3

    Default cadence

    Hi Cadence,
    Just wanted to say Congratulations on your exciting news!!!
    I don't know much about the line getting darker but as long as your still getting the BFP it's a good sign.
    Let us know how you get on, it gives the rest of us incentive to keep going.
    J

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •